Alert archive / Indiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 86, NWS Chicago, IL

August 12, 2021Jasper County, Newton County, Indiana

NWS Chicago, IL issued this severe thunderstorm warning at Aug 12, 2021, 4:30 AM CDT for Jasper County, Newton County, Indiana. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2021, 4:30 AM CDT (09:30 UTC)
Expired
Aug 12, 2021, 5:15 AM CDT
In force
45 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, IN, Newton County, IN

The radar

The Chicago radar (KLOT), 116 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 4:45 AM CDTTSTM WND GST 562 Wnw Rensselaer, INAWOS STATION KRZL RENSSELAER AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3800 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
20.7

Open this sounding in Storm Lab

The text

As transmitted.

660 
WUUS53 KLOT 120930
SVRLOT
INC073-111-121015-
/O.NEW.KLOT.SV.W.0086.210812T0930Z-210812T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
430 AM CDT Thu Aug 12 2021

The National Weather Service in Chicago has issued a

* Severe Thunderstorm Warning for...
  Southeastern Newton County in northwestern Indiana...
  Southern Jasper County in northwestern Indiana...

* Until 515 AM CDT.

* At 430 AM CDT, a severe thunderstorm was located over Brook, or 8
  miles southeast of Morocco, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Rensselaer, Remington, Goodland, Brook, Hanging Grove,
  Collegeville, Mount Ayr and Foresman.

Including the following interstate...
 Indiana I-65 between mile markers 200 and 217.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4091 8699 4084 8699 4084 8710 4074 8710
      4074 8739 4097 8739 4101 8693 4091 8693
TIME...MOT...LOC 0930Z 265DEG 44KT 4088 8732 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kluber
2 follow-up statements
331 
WWUS53 KLOT 120949
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
449 AM CDT Thu Aug 12 2021

INC111-120959-
/O.CAN.KLOT.SV.W.0086.000000T0000Z-210812T1015Z/
Newton IN-
449 AM CDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4091 8699 4084 8699 4084 8710 4074 8710
      4074 8722 4098 8723 4101 8693 4091 8693
TIME...MOT...LOC 0949Z 262DEG 43KT 4092 8704 

$$

INC073-121015-
/O.CON.KLOT.SV.W.0086.000000T0000Z-210812T1015Z/
Jasper IN-
449 AM CDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHERN JASPER COUNTY...

At 449 AM CDT, a severe thunderstorm was located near Hanging Grove,
or near Rensselaer, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Automated observation. Gust to near 60 mph observed at the 
         Rensselaer Airport.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rensselaer, Remington, Hanging Grove and Collegeville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4091 8699 4084 8699 4084 8710 4074 8710
      4074 8722 4098 8723 4101 8693 4091 8693
TIME...MOT...LOC 0949Z 262DEG 43KT 4092 8704 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Kluber
368 
WWUS53 KLOT 121005
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
505 AM CDT Thu Aug 12 2021

INC073-121015-
/O.EXP.KLOT.SV.W.0086.000000T0000Z-210812T1015Z/
Jasper IN-
505 AM CDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JASPER COUNTY WILL
EXPIRE AT 515 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4091 8699 4084 8699 4084 8710 4074 8710
      4074 8722 4098 8723 4101 8693 4091 8693
TIME...MOT...LOC 1005Z 265DEG 44KT 4093 8682 

$$

Kluber

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:50 AM CDT, 40 minutes earlier.

Area forecast discussion, Aug 12, 3:50 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
350 AM CDT Thu Aug 12 2021

.SHORT TERM...
347 AM CDT

Through Friday...

Forecast concerns again focus on thunderstorm trends, and one more
day of very warm and humid weather conditions. Afternoon heat
indices expected be just below advisory criteria today. Cold front
moving through the area later tonight and Friday will bring
seasonably cooler and less humid air into the area, with thunderstorm
focus shifting south of the cwa.

Strong/severe thunderstorms finally developed along/south of the I-
80 corridor early this morning as low level jet strengthened, and
will continue to present a sporadic damaging wind and locally heavy
rainfall threat for the next few hours. Had collaborated with SPC
earlier to locally extend and expand severe thunderstorm watch until
4 am. Expectation is that this activity will gradually weaken toward
sunrise while gradually shifting east/southeast. Cold front is
expected to stall roughly south of the I-88 corridor across northern
IL this morning, and eventually develop back northward during the
day as low level winds turn south-southwest in response to large
scale height falls associated with a strong mid-level short wave
trough across the upper Midwest/northern Lakes. While some
convection may fester this morning/midday across the far south cwa,
though forecast soundings depict weak capping farther north across
area. However, the digging upper Midwest short wave will push
another cold front toward the region later this afternoon and a
combination of peak diurnal heating/instability and increasing low
level convergence ahead of the approaching front should result in
scattered thunderstorm development across far north/northwest IL by
late afternoon/early evening. Steep low-level lapse rates and a
pronounced mid-level dry layer in the 800-700 mb layer should support
some threat of damaging winds with stronger cores/linear clusters
despite relatively modest deep-layer shear. Focus for storms should
shift south of the I-80 corridor for the most part after midnight as
the stronger cold front pushes southeast.

Guidance varies with the frontal location Friday morning, through a
loose consensus is that it will be across the central/southern cwa
to start the day. Have limited chance pops generally to areas south
of I-80 on Friday, along and south of the southward moving cold
front. It's possible the better shower/thunderstorm threat shifts
south of the forecast area during the day.

Heat wise, low level temps are progged slightly cooler than the past
few days. Outflow/stabilization from early storms across the south
will also likely help to keep temps from over-achieving. Lower dew
points have settled in behind the weak cold front in the north,
though we should see low-mid 70s surface dew points across much of
the area as the front mixes back north today. Current forecast heat
indices are thus a little lower than the past couple of days,
generally upper 90s/low 100s. Cooler and less humid weather moves in
Friday, with temps in the lower 80s, and upper 70s along Lake
Michigan with modest lake breezes.

Ratzer

&&

.LONG TERM...
348 AM CDT

Friday night through Wednesday...

No significant update to extended forecast due to ongoing
convective weather overnight. Previous extended discussion remains
valid:

A shift in the longwave pattern will allow Canadian high pressure
to slowly advance along the northern CONUS, providing northerly
breezes and lowering dewpoints. High temps through the weekend
into Monday look to remain in the upper 70s to lower 80s. A
warming trend will develop on Tuesday and Wednesday as southerly
winds develop on the west side of departing high pressure. A few
showers/storms could bubble up on Tuesday afternoon and again on
Wednesday, but coverage will be isolated for the most part.

Shimon/Ratzer

&&

.AVIATION...
For the 06Z TAFs...

Primary forecast concern remains thunderstorm chances early this
morning and again Thursday afternoon/evening.

There remains a chance for a few thunderstorms early this morning
with new activity developing ahead of a frontal boundary. Low
confidence for coverage with this activity but there is enough
development to include tempo thunder mention for a few hours early
this morning.

Southwest winds will remain gusty into the lower 20 kt range
ahead of these storms and then winds are expected to shift to the
west/northwest as the frontal boundary moves across the area.
Winds will turn back southwesterly by mid Thursday morning with
gusts returning to 20kt through the afternoon. Another frontal
boundary will move across the area Thursday evening shifting winds
to the northwest with winds turning more northerly early Friday
morning. Ahead of this front, there is another chance for
thunderstorms later Thursday afternoon into Thursday evening. Low
confidence for where thunderstorms will develop, which could be
south of the terminals but will continue prob mention for now. cms

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Aug 11, 3:41 PM CDT, 12 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
Issued by National Weather Service Lincoln IL
341 PM CDT Wed Aug 11 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-122045-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
341 PM CDT Wed Aug 11 2021 /441 PM EDT Wed Aug 11 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited Tornado risk.
     Limited hail risk...up to quarter size.
     Elevated damaging wind risk...up to 70 mph.
  Limited Flooding Risk.

DISCUSSION...

Severe thunderstorms will again be possible into this evening, with
organized thunderstorms expect to move southeast from Wisconsin
into the region. The primary threat is expected to be damaging
winds, though isolated large hail and brief tornadoes are also
possible. Locally heavy rainfall will occur with some of these
storms.

Afternoon heat index values may temporarily reach values of 100
to 105 degrees depending on the amount of sunshine in any one area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Limited Severe Thunderstorm Risk.
  Limited Flooding Risk.
  Elevated Excessive Heat Risk.
Friday...
  Limited Thunderstorm Risk.
Tuesday...
  Limited Thunderstorm Risk.

DISCUSSION:

Scattered thunderstorms are possible Thursday afternoon and
night. A few of these could be severe. Scattered storms will
also be possible south of I-80 on Friday.

.SPOTTER INFORMATION STATEMENT...

 Spotters may be needed this evening, especially north of I-80.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the east southeast at 30 to 45 mph.

LMZ740>745-122045-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
341 PM CDT Wed Aug 11 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Hazardous conditions for small craft.
  Elevated Thunderstorm Risk...with an associated:
     Limited Waterspout Risk.
     Limited Hail Risk...up to quarter size.
     Elevated thunderstorm wind gust risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Limited Severe Thunderstorm Risk.
Friday...
  Limited Thunderstorm Risk.

Shimon

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Aug 12, 3:16 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
316 AM CDT Thu Aug 12 2021

ILZ019>021-023-032-106>108-120900-
Grundy IL-Eastern Will IL-Livingston IL-Southern Will IL-Kendall IL-
Kankakee IL-Northern Will IL-La Salle IL-
316 AM CDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of northeastern
Livingston, southern Kendall, northeastern La Salle, southwestern
Will, Grundy and western Kankakee Counties through 400 AM CDT...

At 315 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mazon, or near Morris, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Joliet, New Lenox, Morris, Channahon, Minooka, Braidwood, Wilmington,
Coal City, Dwight, Herscher, Shorewood, Manhattan, Diamond, Seneca,
Elwood, Gardner, Lakewood Shores, Mazon, Newark and Braceville.

Including the following interstates...
 I-55 between mile markers 213 and 253.
 I-80 between mile markers 103 and 132.

This includes...  Channahon State Park, Chicagoland Speedway...Route
66 Raceway, Gebhard Woods State Park, Grundy County Speedway and
Fairgrounds, Joliet Junior College, Kankakee River State Park, and
William G Stratton State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central, north central, northeastern and east central Illinois.

&&

LAT...LON 4106 8860 4163 8861 4163 8860 4164 8860
      4143 8777 4100 8815 4099 8821 4099 8825
      4100 8827
TIME...MOT...LOC 0815Z 205DEG 24KT 4130 8840

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Petr
Special weather statement, Aug 12, 3:43 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
343 AM CDT Thu Aug 12 2021

ILZ012-013-020-104>108-120930-
Kane IL-Eastern Will IL-Southern Cook IL-DuPage IL-Southern Will IL-
Kendall IL-Central Cook IL-Northern Will IL-
343 AM CDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of Kendall, Will,
southern Kane, southern DuPage and southeastern Cook Counties through
430 AM CDT...

At 342 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Newark to Shorewood to near Peotone.
Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chicago, Aurora, Joliet, Naperville, Hammond, Bolingbrook, Orland
Park, Tinley Park, Oak Lawn, Wheaton, Downers Grove, Lombard,
Romeoville, Plainfield, Calumet City, St. Charles, Woodridge, Oswego,
Chicago Heights and Chicago Lawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central and northeastern Illinois...and northwestern Indiana.

&&

LAT...LON 4130 8753 4130 8761 4151 8823 4151 8860
      4174 8860 4197 8845 4173 8753 4173 8752
TIME...MOT...LOC 0842Z 230DEG 35KT 4155 8847 4155 8818 4135 8775

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Petr
Local storm report, Aug 12, 3:45 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
345 AM CDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND GST     5 SE LISBON             41.43N 88.42W
08/12/2021  M54 MPH          GRUNDY             IL   AWOS

            AWOS STATION KC09 MORRIS AIRPORT.

0318 AM     TSTM WND GST     4 ESE VALPARAISO        41.45N 87.00W
08/12/2021  M51 MPH          PORTER             IN   ASOS

            ASOS STATION KVPZ VALPARAISO AIRPORT.

0155 AM     TSTM WND GST     3 NNE PONTIAC           40.92N 88.62W
08/12/2021  M54 MPH          LIVINGSTON         IL   AWOS

            AWOS STATION KPNT PONTIAC AIRPORT.

&&
Special weather statement, Aug 12, 3:51 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
351 AM CDT Thu Aug 12 2021

ILZ032-033-039-120930-
Livingston IL-Iroquois IL-Ford IL-
351 AM CDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of southeastern
Livingston, Ford and Iroquois Counties through 430 AM CDT...

At 350 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Watseka to near Gibson City. Movement was
east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Watseka, Paxton, Fairbury, Gibson City, Gilman, Clifton, Milford,
Chatsworth, Onarga, Forrest, Sheldon, Chebanse, Cissna Park, Piper
City, Ashkum, Buckley, Cullom, Martinton, Stockland and Crescent
City.

Including the following interstate...
 I-57 between mile markers 258 and 301.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and east central Illinois.

&&

LAT...LON 4040 8846 4062 8846 4062 8857 4076 8858
      4099 8825 4101 8753 4049 8753 4049 8794
      4040 8793
TIME...MOT...LOC 0850Z 270DEG 25KT 4083 8781 4052 8838

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Petr
Special weather statement, Aug 12, 4:20 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
420 AM CDT Thu Aug 12 2021

ILZ033-039-INZ010-011-019-121000-
Iroquois IL-Ford IL-Newton IN-Jasper IN-Benton IN-
420 AM CDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of southern Ford,
southeastern Iroquois, Benton, Newton and southern Jasper Counties
through 500 AM CDT/600 AM EDT/...

At 420 AM CDT/520 AM EDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Brook to near Milford
to near Gibson City. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rensselaer, Paxton, Fowler, Kentland, Milford, Otterbein, Remington,
Morocco, Oxford, Sheldon, Goodland, Brook, Boswell, Earl Park,
Stockland, Hanging Grove, Loda, Collegeville, Donovan and Elliott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4042 8846 4058 8780 4102 8753 4101 8693
      4091 8693 4091 8699 4084 8699 4084 8710
      4048 8709 4049 8794 4040 8793 4040 8846
TIME...MOT...LOC 0920Z 284DEG 34KT 4093 8737 4057 8773 4041 8837

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kluber
Local storm report, Aug 12, 4:27 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
427 AM CDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     TSTM WND GST     4 SSW MARTINTON         40.86N 87.74W
08/12/2021  M52 MPH          IROQUOIS           IL   MESONET

            PEAK GUST FROM A PERSONAL WEATHER STATION.

0318 AM     MARINE TSTM WIND 1 NNW EAST CHICAGO      41.65N 87.47W
08/12/2021  M41 MPH          LAKE               IN   MESONET

            MESONET STATION XCAV CLINE AVENUE BRIDGE.

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 2:43 AM CDTSpecial Weather StatementLOTLake47 min
Aug 12, 2:51 AM CDTSpecial Weather StatementLOTJasper, Lake, Newton, Porter54 min
Aug 12, 2:55 AM CDTSevere Thunderstorm WarningLOTLake50 min
Aug 12, 4:20 AM CDTSpecial Weather StatementLOTBenton, Newton40 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.